MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-P
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Device Operates Differently Than Expected (2913); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is still waiting for the arrival of the device.
 
Event or Problem Description
A certified pharmacy technician at the user facility reported an over-infusion issue to zyno medical on (b)(6) 2018.The incident occurred during routine post cleaning pump testing on (b)(6) 2018 and involved a b2-70071-p primary tubing set and a z-800f infusion pump.No patient was involved in this case.The following was reported from the initial reporter: "i need to report a flow failure of a zyno primary tube set part # b2-70071-p lot# 16117996 exp 11-27-2019 properly installed in a z800-f pump on our test bed unit was set to run 250 ml @ 167 ml / hour should have taken 1 hour 30 minutes to complete bag emptied in under 30 minutes i have verified proper installation and set- up of the pump a second unit set up identically with the same tubing set started at the same time - appears to be running properly i have the packaging and the tube set with the iv bag attached if you would like to collect it for testing please let me know as i am very concerned about this we had a run of similar tube failures before - and while: to my knowledge so far this has not had patient impact.The potential for harm is very clearly evident in this product failure" zyno medical followed up with the initial reporter on (b)(6) 2018 and obtained the response that "yes i have the pump segregated just in case it was somehow at fault sn is 613468".The initial reporter also confirmed the event date and patient involvement: "no patient was involved - fortunately this was discovered during routine post cleaning pump testing in-house in the pharmacy the issue was discovered today (b)(6) 2018: shortly before i sent you the email".This mdr addresses the b2-70071-p primary tubing set involved in this incident.The contract supplier for the affected infusion tubing set is becton dickinson.
 
Additional Manufacturer Narrative
The administration set was not returned to zyno medical for investigation.Thus, the reported flow rate issue could not be confirmed with the administration set.The infusion pump associated with the complaint was evaluated and was found to have a flow rate of -2.58%, which was within the +/-5% specification.This investigation result was reported under mdr #3006575795-2018-00027 on 03/12/2018.This administration set complaint was closed on (b)(6) 2018.
 
Event or Problem Description
This is a follow up report for the initially submitted mdr (3006575795-2018-00028).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7283544
Report Number3006575795-2018-00028
Device Sequence Number1176915
Product Code FPA
UDI-Device Identifier00814371020181
UDI-Public00814371020181
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model NumberB2-70071-P
Device Catalogue NumberB2-70071-P
Device Lot Number16117996
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1